# SDR ASAA0540489

- Difficulty date: September 20, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND STRINGER "T" CHORD RT SIDE OF APU CUTOUT TORQUE BOX IS EXFOLIATED.  REMOVED "T" CHORD, FABRICATED AND INSTALLED REPLACEMENT "T" CHORD IAW 737-400 SRM 51-40-60 AND 51-40-02.  (M)
